Rohn Jiří

Publikace ASEP

RIV ID 9203974               

Označit vše / Zobrazit vše / Zrušit označení

Nalezeno záznamů: 11

0443957 - UIVT-O 2016 RIV TR eng J - Článek v odborném periodiku
Farhadsefat, R. - Rohn, Jiří
Interval Matrix Norms.
Gazi Univertesi Gazi Egitim Fakultesi Dergisi. Roč. 4, č. 2 (2015), s. 1-10. ISSN 1300-1876
Institucionální podpora: RVO:67985807
Klíčová slova: interval matrix * interval norm * norm * absolute norm
Kód oboru RIV: BA - Obecná matematika
Trvalý odkaz: http://hdl.handle.net/11104/0246572

0458516 - UIVT-O 2017 RIV US eng J - Článek v odborném periodiku
Hladík, M. - Rohn, Jiří
Radii of Solvability and Unsolvability of Linear Systems.
Linear Algebra and Its Applications. Roč. 503, 15 August (2016), s. 120-134. ISSN 0024-3795
Institucionální podpora: RVO:67985807
Klíčová slova: interval matrix * linear equations * linear inequalities * matrix norm
Kód oboru RIV: BA - Obecná matematika
Impakt faktor: 0.973, rok: 2016
Trvalý odkaz: http://hdl.handle.net/11104/0258781

0394270 - UIVT-O 2015 RIV DE eng J - Článek v odborném periodiku
Rohn, Jiří
A Farkas-Type Theorem for Interval Linear Inequalities.
Optimization Letters. Roč. 8, č. 4 (2014), s. 1591-1598. ISSN 1862-4472
Institucionální podpora: RVO:67985807
Klíčová slova: linear inequalities * interval data * strong solvability * Farkas-type theorem
Kód oboru RIV: BA - Obecná matematika
Impakt faktor: 0.934, rok: 2014
Trvalý odkaz: http://hdl.handle.net/11104/0222542

Citace, recenze

Citace:
XIA, M.X. - LI, W. - LI, H.H. Farkas-type theorems for interval linear systems. LINEAR & MULTILINEAR ALGEBRA. ISSN 0308-1087, JUL 3 2015, vol. 63, no. 7, p. 1390-1400.
POPOVA, E.D. SOLVABILITY OF PARAMETRIC INTERVAL LINEAR SYSTEMS OF EQUATIONS AND INEQUALITIES. SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS. ISSN 0895-4798, 2015, vol. 36, no. 2, p. 615-633.
LI, H.H. - XIA, M.X. Farkas-type conditions of general interval linear systems for AE solvability. LINEAR ALGEBRA AND ITS APPLICATIONS. ISSN 0024-3795, FEB 1 2017, vol. 514, p. 208-221.
HLADIK, M. Transformations of interval linear systems of equations and inequalities. LINEAR & MULTILINEAR ALGEBRA. ISSN 0308-1087, 2017, vol. 65, no. 2, p. 211-223.
LI, W. - LIU, P.Z. - LI, H.H. Checking weak optimality of the solution to interval linear program in the general form. OPTIMIZATION LETTERS. ISSN 1862-4472, JAN 2016, vol. 10, no. 1, p. 77-88.

0471795 - UIVT-O 2017 RIV NL eng J - Článek v odborném periodiku
Rohn, Jiří
An Explicit Enclosure of the Solution Set of Overdetermined Interval Linear Equations.
Reliable Computing. Roč. 24, February (2017), s. 1-10. ISSN 1573-1340
Institucionální podpora: RVO:67985807
Klíčová slova: interval linear equations * interval hull * unit midpoint * enclosure
Kód oboru RIV: BA - Obecná matematika
Obor OECD: Applied mathematics
http://interval.louisiana.edu/reliable-computing-journal/volume-24/reliable-computing-24-pp-001-010.pdf
Trvalý odkaz: http://hdl.handle.net/11104/0269123

0381368 - UIVT-O 2014 RIV DE eng J - Článek v odborném periodiku
Rohn, Jiří - Hooshyarbakhsh, V. - Farhadsefat, R.
An iterative method for solving absolute value equations and sufficient conditions for unique solvability.
Optimization Letters. Roč. 8, č. 1 (2014), s. 35-44. ISSN 1862-4472
Institucionální podpora: RVO:67985807
Klíčová slova: absolute value equation * iterative method * unique solvability * sufficient condition
Kód oboru RIV: BA - Obecná matematika
Impakt faktor: 0.934, rok: 2014
Rohn, Jiří
Trvalý odkaz: http://hdl.handle.net/11104/0211856

Citace, recenze

Citace:
ZHANG, J.J. The relaxed nonlinear PHSS-like iteration method for absolute value equations. APPLIED MATHEMATICS AND COMPUTATION. ISSN 0096-3003, AUG 15 2015, vol. 265, p. 266-274.
SALKUYEH, D.K. The Picard-HSS iteration method for absolute value equations. OPTIMIZATION LETTERS. ISSN 1862-4472, DEC 2014, vol. 8, no. 8, p. 2191-2202.
LI, C.X. A Preconditioned AOR Iterative Method for the Absolute Value Equations. INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS. ISSN 0219-8762, MAR 2017, vol. 14, no. 2.
EDALATPOUR, V. - HEZARI, D. - SALKUYEH, D.K. A generalization of the Gauss-Seidel iteration method for solving absolute value equations. APPLIED MATHEMATICS AND COMPUTATION. ISSN 0096-3003, JAN 15 2017, vol. 293, p. 156-167.
LI, C.X. On the modified Hermitian and skew-Hermitian splitting iteration methods for a class of weakly absolute value equations. JOURNAL OF INEQUALITIES AND APPLICATIONS. ISSN 1029-242X, OCT 21 2016.
LI, C.X. A Modified Generalized Newton Method for Absolute Value Equations. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. ISSN 0022-3239, SEP 2016, vol. 170, no. 3, p. 1055-1059.
CRUZ, J.Y.B. - FERREIRA, O.P. - PRUDENTE, L.F. On the global convergence of the inexact semi-smooth Newton method for absolute value equation. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS. ISSN 0926-6003, SEP 2016, vol. 65, no. 1, p. 93-108.
FENG, J.M. - LIU, S.Y. An improved generalized Newton method for absolute value equations. SPRINGERPLUS. ISSN 2193-1801, JUL 11 2016, vol. 5.
WU, S.L. - GUO, P. On the Unique Solvability of the Absolute Value Equation. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. ISSN 0022-3239, MAY 2016, vol. 169, no. 2, p. 705-712.
ESMAEILI, H. - MIRZAPOUR, M. - MAHMOODABADI, E. A FAST CONVERGENT TWO-STEP ITERATIVE METHOD TO SOLVE THE ABSOLUTE VALUE EQUATION. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS. ISSN 1223-7027, 2016, vol. 78, no. 1, p. 25-U338.

0474636 - UIVT-O 2018 RIV RU eng J - Článek v odborném periodiku
Rohn, Jiří
A Sufficient Condition for an Interval Matrix to have Full Column Rank.
Journal of Computational Technologies. Roč. 22, č. 2 (2017), s. 59-66. ISSN 1560-7534
Institucionální podpora: RVO:67985807
Klíčová slova: interval matrix * full column rank * sufficient condition * double condition
Kód oboru RIV: BA - Obecná matematika
Obor OECD: Applied mathematics
http://www.ict.nsc.ru/jct/annotation/1779?l=eng
Trvalý odkaz: http://hdl.handle.net/11104/0271644

0491984 - UIVT-O 2019 RIV US eng J - Článek v odborném periodiku
Rohn, Jiří
Diagonally Singularizable Matrices.
Linear Algebra and Its Applications. Roč. 555, 15 October (2018), s. 84-91. ISSN 0024-3795
Institucionální podpora: RVO:67985807
Klíčová slova: Square matrix * Singularity * Diagonal singularizability * Preservation * Symmetric alternative
Kód oboru RIV: BA - Obecná matematika
Obor OECD: Pure mathematics
Impakt faktor: 0.972, rok: 2017
Trvalý odkaz: http://hdl.handle.net/11104/0285574

0482441 - UIVT-O 2019 RIV US eng J - Článek v odborném periodiku
Rohn, Jiří - Shary, S.P.
Interval matrices: Regularity generates singularity.
Linear Algebra and Its Applications. Roč. 540, 1 March (2018), s. 149-159. ISSN 0024-3795
Institucionální podpora: RVO:67985807
Klíčová slova: interval matrix * regularity * singularity * P-matrix * absolute value equation * diagonally singilarizable matrix
Kód oboru RIV: BA - Obecná matematika
Obor OECD: Applied mathematics
Impakt faktor: 0.972, rok: 2017
Shary, S.P.
Trvalý odkaz: http://hdl.handle.net/11104/0277876

0471794 - UIVT-O 2017 RIV NL eng J - Článek v odborném periodiku
Rohn, Jiří
Theoretical Characterization of Enclosures.
Reliable Computing. Roč. 21, October (2016), s. 140-145. ISSN 1573-1340
Institucionální podpora: RVO:67985807
Klíčová slova: interval linear equations * solution set * enclosure * component * characterization
Kód oboru RIV: BA - Obecná matematika
http://interval.louisiana.edu/reliable-computing-journal/volume-21/reliable-computing-21-pp-140-145.pdf
Trvalý odkaz: http://hdl.handle.net/11104/0269122

0451072 - UIVT-O 2016 RIV NL eng J - Článek v odborném periodiku
Rohn, Jiří
The Solution Set of Interval Linear Equations is Homeomorphic to the Unit Cube: An Explicit Construction.
Reliable Computing. Roč. 21, November (2015), s. 25-34. ISSN 1573-1340
Institucionální podpora: RVO:67985807
Klíčová slova: interval linear equations * solution set * unit cube * homeomorphism * absolute value equation
Kód oboru RIV: BA - Obecná matematika
http://interval.louisiana.edu/reliable-computing-journal/volume-21/reliable-computing-21-pp-025-034.pdf
Trvalý odkaz: http://hdl.handle.net/11104/0252261

0429200 - UIVT-O 2015 RIV CH eng J - Článek v odborném periodiku
Rohn, Jiří
Verification of Linear (In)Dependence in Finite Precision Arithmetic.
Mathematics in Computer Science. Roč. 8, č. 3-4 (2014), s. 323-328. ISSN 1661-8289
Institucionální podpora: RVO:67985807
Klíčová slova: linear dependence * linear independence * pseudoinverse matrix * finite precision arithmetic * verification * MATLAB file
Kód oboru RIV: BA - Obecná matematika
Trvalý odkaz: http://hdl.handle.net/11104/0234358